# SDR 5APR577Y25

- Difficulty date: January 9, 2010
- Submitted: January 11, 2010
- Operation: General aviation
- Filed by: Atlas Aircraft Center Inc, repair station 5APR577Y
- Aircraft: N656AF
- Make and model: Pilats PC1245
- Aircraft serial: 656
- Aircraft time: 3,450 hours, 3,233 cycles
- Engine: Pwa PT6A67B
- Engine time: 3,450 hours, 3,233 cycles
- Propeller: Hartzl HCE4A3D
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Drag Link
- Part number: 5322012289
- Condition: Cracked
- Location: Nlg Door
- Part time: 3,450 hours, 3,223 cycles
- Stage of operation: IN
- How discovered: U
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING NDT INSP OF NLG RT DRAG LINK PN 532.20.12.289 IAW AMM 12-A-32-20-06-00A-313A-A AND AD 09-14-13 A CRACK INDICATION WAS DETECTED IN THE PRESCRIBED NDT INSPECTION AREA. REMOVED RT DRAG LINK AND INSTALLED AN UPGRADED DRAG LINK PN 532.20.12.296 IAW SRM AND AD 09-14-13.
